Taiwanese Journal of Mathematics

BOUNDEDNESS OF MULTILINEAR COMMUTATORS OF CALDERÓN-ZYGMUND OPERATORS ON ORLICZ SPACES OVER NON-HOMOGENEOUS SPACES

Xing Fu, Dachun Yang, and Wen Yuan

Full-text: Open access

Abstract

Let $({\mathcal X},d,\mu)$ be a metric measure space satisfying both the upper doubling and the geometrically doubling conditions. In this paper, the authors prove that multilinear commutators of Calderón-Zygmund operators with RBMO($\mu$) functions are bounded on Orlicz spaces, especially, on $L^p(\mu)$ with $p \in (1,\infty)$. The weak type endpoint estimate of multilinear commutators of Calderón-Zygmund operators with Orlicz type functions in $Osc_{\exp L^r}(\mu)$ for $r \in [1,\infty)$ is also presented.

Article information

Source
Taiwanese J. Math., Volume 16, Number 6 (2012), 2203-2238.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406848

Digital Object Identifier
doi:10.11650/twjm/1500406848

Mathematical Reviews number (MathSciNet)
MR3001844

Zentralblatt MATH identifier
1275.47079

Subjects
Primary: 47B47: Commutators, derivations, elementary operators, etc.
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B35: Function spaces arising in harmonic analysis 43A99: None of the above, but in this section

Keywords
multilinear commutator Calderón-Zygmund operator non-homogeneous space Orlicz space

Citation

Fu, Xing; Yang, Dachun; Yuan, Wen. BOUNDEDNESS OF MULTILINEAR COMMUTATORS OF CALDERÓN-ZYGMUND OPERATORS ON ORLICZ SPACES OVER NON-HOMOGENEOUS SPACES. Taiwanese J. Math. 16 (2012), no. 6, 2203--2238. doi:10.11650/twjm/1500406848. https://projecteuclid.org/euclid.twjm/1500406848


Export citation

References

  • Z. Birnbaum and W. Orlicz, Über die verallgemeinerung des begriffes der zueinander konjugierten potenzen, Studia Math., 3 (1931), 1-67.
  • T. A. Bui and X. T. Duong, Hardy spaces, regularized BMO spaces and the boundedness of Calderón-Zygmund operators on non-homogeneous spaces, J. Geom. Anal., DOI 10.1007/s12220-011-9268-y (to appear, arXiv: 1009.1274).
  • W. Chen, Y. Meng and D. Yang, Calderón-Zygmund operators on Hardy spaces without the doubling condition, Proc. Amer. Math. Soc., 133 (2005), 2671-2680.
  • R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. (2), 103 (1976), 611-635.
  • R. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, Lecture Notes in Math., 242, Springer-Verlag, Berlin-New York, 1971.
  • R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645.
  • G. Hu, Y. Meng and D. Yang, Multilinear commutators of singular integrals with non doubling measures, Integral Equations Operator Theory, 51 (2005), 235-255.
  • G. Hu, Y. Meng and D. Yang, New atomic characterization of $H^1$ space with non-doubling measures and its applications, Math. Proc. Cambridge Philos. Soc., 138 (2005), 151-171.
  • T. Hytönen, A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa, Publ. Mat., 54 (2010), 485-504.
  • T. Hytönen, S. Liu, Da. Yang and Do. Yang, Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces, Canad. J. Math., DOI 10.4153/CJM-2011-065-2 (to appear, arXiv: 1011.2937).
  • T. Hytönen and H. Martikainen, Non-homogeneous $Tb$ theorem and random dyadic cubes on metric measure spaces, J. Geom. Anal., DOI 10.1007/s12220-011-9230-z (to appear, arXiv: 0911.4387).
  • T. Hytönen, Da. Yang and Do. Yang, The Hardy space $H^1$ on non-homogeneous metric spaces, Math. Proc. Cambridge Philos. Soc., DOI 10.1017/S0305004111000776 (to appear, arXiv: 1008.3831).
  • E. Lieb and M. Loss, Analysis, American Mathematical Society, Providence, RI, 2001.
  • H. Lin and D. Yang, Spaces of type BLO on non-homogeneous metric measure spaces, Front. Math. China, 6 (2011), 271-292.
  • S. Liu, Da. Yang and Do. Yang, Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces: Equivalent characterizations, J. Math. Anal. Appl., 386 (2012), 258-272.
  • L. Maligranda, Indices and interpolation, Dissertationes Math. $($Rozprawy Mat.$)$, 234 (1985), 49 pp.
  • F. Nazarov, S. Treil and A. Volberg, The $Tb$-theorem on non-homogeneous spaces, Acta Math., 190 (2003), 151-239.
  • W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Inst. Acad. Pol. Ser. A, 8 (1932), 207-220.
  • C. Pérez and R. Trujillo-González, Sharp weighted estimates for multilinear commutators, J. London Math. Soc. (2), 65 (2002), 672-692.
  • M. Rao and Z. Ren, Theory of Orlicz Spaces, Marcel Dekker, New York, 1991.
  • M. Rao and Z. Ren, Applications of Orlicz Spaces, Marcel Dekker, Inc., New York, 2002.
  • X. Tolsa, ${\rm BMO}$, $H^1$, and Calderón-Zygmund operators for non doubling measures, Math. Ann., 319 (2001), 89-149.
  • X. Tolsa, Littlewood-Paley theory and the $T(1)$ theorem with non-doubling measures, Adv. Math., 164 (2001), 57-116.
  • X. Tolsa, The space $H^1$ for nondoubling measures in terms of a grand maximal operator, Trans. Amer. Math. Soc., 355 (2003), 315-348.
  • X. Tolsa, Painlevé's problem and the semiadditivity of analytic capacity, Acta Math., 190 (2003), 105-149.
  • X. Tolsa, The semiadditivity of continuous analytic capacity and the inner boundary conjecture, Amer. J. Math., 126 (2004), 523-567.
  • X. Tolsa, Bilipschitz maps, analytic capacity, and the Cauchy integral, Ann. of Math. (2), 162 (2005), 1243-1304.
  • A. Volberg and B. D. Wick, Bergman-type singular operators and the characterization of Carleson measures for Besov-Sobolev spaces on the complex ball, Amer. J. Math., (to appear, arXiv: 0910.1142).